# SDR CA110225010

- Difficulty date: February 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 2,441 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: X030015
- Condition: Failed
- Location: Hyd Supply
- Part time: 2,520 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, LANDING GEAR FAILED TO DEPLOY.  EMERGENCY SYSTEM ACTIVIATED.  ACFT LANDED WFI.  MAINTENANCE INSPECTION FOUND THAT THE LANDING GEAR EXTENSION SOLENOID, MAGNETIC SELECTOR VALVE, PART OF MANIFOLD, ON THE HYD SUPPLY MANIFOLD WAS UNSERVICEABLE.  HYDRAULIC SUPPLY MANIFOLD WAS REPLACED, GEAR SWINGS WERE COMPLETED AND THE ACFT WAS RETURNED TO SERVICE.
